# SDR SWAA2022031050158

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 54,507 hours, 32,231 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT RIB CRACKED UNDER PANEL 195AL / REMOVED AND REPLACED CRACKED SUPPORT RIB UNDER PANEL 195AL PER SRM 51-40-02.
